MAUDE Adverse Event Report: VENTLAB LLC VENTLAB; INFANT BAG, NO MASK W/ INFLAT02 RESERVOIR & MANOMETER

VENTLAB LLC VENTLAB; INFANT BAG, NO MASK W/ INFLAT02 RESERVOIR & MANOMETER
Model Number VN3100OB
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The red fits-all o2 connection does not tightly fit around the bubble connection on the flow elimination during resuscitation would cause a disruption in resuscitation efforts and patient oxygen saturation decreased.
 
Event or Problem Description
The red fits-all o2 connection does not tightly fit around the bubble connection on the flow eliminator.
 
Additional Manufacturer Narrative
The red fits-all o2 connection does not tightly fit around the bubble connection on the flow elimination during resuscitation would cause a disruption in resuscitation efforts and patient oxygen saturation decreased product not returned, no images of the issue are provided.Complaint was stated as the fits-all connector was not secure, this is not confirmed.However, replacement inventory was provided.Design history record and inventory cannot be reviewed without a lot number.In the past 24 months, there have been 0 complaints related.Rma-20020, for step r48 states, "product not used properly by user may led to improper function of the device.", causation being "user error- user does not check for proper function before use." s=8, o=2, rpn=16, rc=1.Root cause cannot be determined at this time.However, it is likely this design was not being applied correctly to the other company's design.The fits-all connector, also referred to as universal connector, u-connect, tread grip connector, are designed to either screw onto oxygen diss 1240 fitting or a ¼" (5-7 mm) tapered fitting.This tubing can be used on device that has supple tubing-- nebulizer, resuscitations bags, safety-t, oxygen cannulas, oxygen mask- etc.According to the user guide (ug-20044-c1) in their situation of not attaching tightly they should have used this connector rather than the ribbed end connector.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The red fits-all o2 connection does not tightly fit around the bubble connection on the flow elimination during resuscitation would cause a disruption in resuscitation efforts and patient oxygen saturation decreased.Product not returned, no images of the issue are provided.Complaint was stated as the fits-all connector was not secure, this is not confirmed.However, replacement inventory was provided.Design history record and inventory cannot be reviewed without a lot number.In the past 24 months, there have been 0 complaints related.Rma-20020, for step r48 states, "product not used properly by user may led to improper function of the device.", causation being "user error- user does not check for proper function before use." s=8, o=2, rpn=16, rc=1.Root cause cannot be determined at this time.However, it is likely this design was not being applied correctly to the other company's design.The fits-all connector, also referred to as universal connector, u-connect, tread grip connector, are designed to either screw onto oxygen diss 1240 fitting or a ¼" (5-7 mm) tapered fitting.This tubing can be used on device that has supple tubing-- nebulizer, resuscitations bags, safety-t, oxygen cannulas, oxygen mask- etc.According to the user guide (ug-20044-c1) in their situation of not attaching tightly they should have used this connector rather than the ribbed end connector.**udi related data quality updates only**.

Brand Name
VENTLAB
Common Device Name
INFANT BAG, NO MASK W/ INFLAT02 RESERVOIR & MANOMETER
Manufacturer (Section D)
VENTLAB LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED AP, LTD.
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, china MI 51917 0
CH   519170
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18252330
Report Number1314417-2023-00028
Device Sequence Number15098626
Product Code BTM
UDI-Device Identifier10889483099964
UDI-Public(01)10889483099964
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVN3100OB
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer11/02/2023
11/02/2023
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date01/15/2024
07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown